# SDR UALA2012090705053

- Difficulty date: September 6, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 48,392 hours, 19,021 cycles
- Engine: Iae V2527A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Condition: Damaged
- Location: Fairing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  DURING CLIMB THROUGH FL260 M.81 EXPERIENCED RHYTHMIC FLUTTER THROUGHOUT ENTIRE JET.  FOUND DAMAGED SEAL ON FUSE FRNG 197BB AND REPAIRED, FOUND BULB SEAL DAMAGED ON LEFT LOWER SURFACE AT STRUT CUTOUT.  REPLACED FRNG 192AT, ACP RUD INTEGRITY CHECK  AND ELEV INTEGRITY CHECK.
